Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Capacity densities and angular limits of quasiregular mappings

Author: Matti Vuorinen
Journal: Trans. Amer. Math. Soc. 263 (1981), 343-354
MSC: Primary 30C60
MathSciNet review: 594412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if a bounded quasiregular mapping of the unit ball $ {B^n} \subset {R^n}$, $ n \geqslant 2$, has a limit at $ b \in \partial {B^n}$ through a set $ E \subset {B^n}$ with $ b \in \bar E$, then it has an angular limit at $ b$ provided that $ E$ is contained in an open cone $ C \subset {B^n}$ with vertex $ b$ and that $ E$ is thick enough at $ b$. The thickness condition is expressed in terms of the $ n$-capacity density.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C60

Retrieve articles in all journals with MSC: 30C60

Additional Information

PII: S 0002-9947(1981)0594412-6
Keywords: Quasiconformal and quasiregular mappings, boundary behavior, angular limits
Article copyright: © Copyright 1981 American Mathematical Society